# SDR 26N2008F00005

- Difficulty date: August 4, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N1693L
- Make and model: Cessna 510
- Aircraft serial: 5100026
- System (JASC): 2700 · Flight Control System
- Part: Selector
- Part number: 70611107
- Condition: Unknown
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AILERONS FROZE AFTER FLYING THROUGH MOISTURE. 07/25/2008 AC REPOSITIONED TO SERVICE CENTER FOR FURTHER EVALUATION AND RESOLUTION.  MFG HEAVILY INVOLVED WITH THIS ISSUE.  (K)
